MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 1818910 PINN MAR +4 NEUT 36IDX60OD; HIP ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US 1818910 PINN MAR +4 NEUT 36IDX60OD; HIP ACETABULAR LINERS
Catalog Number 121936460
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient had complained of pain and was convinced by physio that the screws were rubbing on psoas muscle so requested removal of the cup screws.Patient also had abductor issues so a constrained liner was used.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN MAR +4 NEUT 36IDX60OD
Common Device Name
HIP ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US 1818910
700 orthopaedic drive
warsaw IN 46582
MDR Report Key7043971
Report Number1818910-2017-50048
Device Sequence Number13474205
Product Code LPH
UDI-Device Identifier10603295014744
UDI-Public10603295014744
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K010171
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121936460
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/24/2017
Supplement Date Received by Manufacturer04/17/2018
Initial Report FDA Received Date11/18/2017
Supplement Report FDA Received Date04/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;